# SDR HALA20240226050

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8129
- Aircraft time: 15,769 hours, 3,449 cycles
- Engine: Iae PW1122GJM
- Engine time: 6,973 hours, 3,216 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP A FUALT ECAM ILLUMINATED IN CLIMB. REMAINED THRU FLIGHT . REMOVED ENG 1 PYLON LOOP A PER AMM 26-12-16-000-803-A. INSTALLED ENG 1 PYLON LOOP A UP TO SETP 4.A(4.C) AMM 26-12-16-400-803-A. 021800. COMPLETED REMAINING STEPS. LEAK CHECK GOOD, FAULT CLEARED. OK FOR SVC.
